# SDR AALA201507299009

- Difficulty date: July 9, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 22,960 hours, 7,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Cowl Flap
- Component: Cowl Flap
- Component part number: D5758620001700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, RIGHT OUTBOARD AFT FLAP LOWER SURFACE IS DELAMINATED IN AREA OF EXISTING REPAIR DOUBLER, 104 INCHES INBOARD OF OUTBOARD EDGE & 6 INCHES FORWARD OF TRAILING EDGE.  REMOVED EXISTING DOUBLER & REPAIRED IAW SRM 57-53-00-201 FIGURE 209.
